# SDR SWAA2013021112538

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 83,383 hours, 65,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SLIDE GIRT NEEDS RE-INSTALLED, TOO LONG.  REPOSITIONED SLIDE PER MM AND MT 325-61-06.
